Academic Journals Database
Disseminating quality controlled scientific knowledge

On the Norms of Hankel Matrices Involving Fibonacci and Lucas Numbers

ADD TO MY LIST
 
Author(s): Mehmet Akbulak | Durmuş Bozkurt

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 9;
Issue: 2;
Start page: 45;
Date: 2008;
Original page

Keywords: Fibonacci numbers | Lucas numbers | Hankel matrix | spectral norm | Euclidean norm.

ABSTRACT
Let us define A=[a_{ij}] and B=[b_{ij}] as n×n Hankel matrices such that a_{ij}≡F_{i+j} and b_{ij}≡L_{i+j} where F and L denote the usual Fibonacci and Lucas numbers, respectively. We have found upper and lower bounds for the spectral norms of these matrices.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona